Table of Contents
ISRN Communications and Networking
Volume 2011, Article ID 231649, 3 pages
http://dx.doi.org/10.5402/2011/231649
Research Article

A New Signature Scheme Based on Multiple Hard Number Theoretic Problems

1School of Mathematical Sciences, Faculty of Science and Techology, National University of Malaysia, 43600 Bangi, Selangor, Malaysia
2Department of Mathematics, Faculty of Sciences, The Hashemite University, Zarqa 13133, Jordan

Received 23 March 2011; Accepted 4 May 2011

Academic Editor: R. Pérez Jiménez

Copyright © 2011 E. S. Ismail and N. M. F. Tahat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. S. Ismail and N. M. F. Tahat, “A New Signature Scheme Based on Multiple Hard Number Theoretic Problems,” ISRN Communications and Networking, vol. 2011, Article ID 231649, 3 pages, 2011. https://doi.org/10.5402/2011/231649.